# SDR CALA2025053005136

- Difficulty date: May 28, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,182 hours, 26,315 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ALL LAVS FULL, NEEDS LAV SERVICE ALL LAVS SERVICED AND OPERATIONAL
